On the p-adic continuation of the logarithmic derivative of certain hypergeometric functions
Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 1, Talk no. 4, 5 p.
@article{GAU_1984-1985__12_1_A3_0,
     author = {Sperber, Steven and Sibuya, Yasutaka},
     title = {On the $p$-adic continuation of the logarithmic derivative of certain hypergeometric functions},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     number = {1},
     year = {1984-1985},
     note = {talk:4},
     zbl = {0589.12021},
     mrnumber = {848988},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1984-1985__12_1_A3_0}
}
Sperber, Steven; Sibuya, Yasutaka. On the $p$-adic continuation of the logarithmic derivative of certain hypergeometric functions. Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 1, Talk no. 4, 5 p. http://www.numdam.org/item/GAU_1984-1985__12_1_A3_0/

[1] Adolphson (A.) and Sperber (S.). - Twisted Kloosterman sums and p-adic Bessel functions, Amer. J. of Math., t. 106, 1984, p. 549-591. | MR 745141 | Zbl 0552.12010

[2] Carpentier (M.J.). - p-adic cohomology for generalized hyperkloosterman sums, Thesis, University of Minnesota, 1985.

[3] Dwork (B.). - p-adic cycles. - Paris, Presses universitaires de France, 1969 (Institut des hautes Etudes scientifiques, Publications mathématiques, 37, p. 27-116. | Numdam | MR 294346 | Zbl 0284.14008

[4] Dwork (B.). - Bessel functions as p-adic functions of the argument, Duke math. J., t. 41, 1974, p. 711-738. | MR 387281 | Zbl 0302.14008

[5] Dwork (B. ). - Lectures on p-adic differential equations. - Berlin, Heidelberg, New York, Springer-Verlag, 1982 (Grundlehren der mathematischen Wissenschaften 253). | MR 678093 | Zbl 0502.12021

[6] Sperber (S.). - p-adic hypergeometric functions and their cohomology, Duke math. J., t. 44, 1977, p. 535-589. | MR 476750 | Zbl 0408.12025